# SDR AALA202411265490

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 46,779 hours, 5,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON AT STA 1035, S36R. MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON WAS ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES BOEING SB 777-57A0122.
